# SDR SWAA2022092243761

- Difficulty date: August 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT STA 927; STRINGER S-4L. CORRECTION: ON STRINGER S-5L / [01] HFEC INSPECTED STRINGER CLIP AT BS 927 STR 5L PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.  TOOL N500 IS000681 DUE 02/2023;[02] CARD COMPLETE NO FURTHER ACTIO0N REQUIRED;[03] VERIFIED CORRECTIVE ACTIONS STEP 2.
